# SDR CKSA96108

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46146372
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FS 310 L-31R END FITTING CORRODED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-8, 51-1-21, 51-1-20D AND 51-1-22.  TASK NR 82166, CORROSION CARD NR 5570-0551.
